Cut and bruised warfarin patient's arm

Cut and bruised warfarin patient's arm

M330/1720 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 34.9MB

Downloadable file size: 1.0MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Restrictions: Not to be shared on social media or embedded in a web page without permission.

Caption: Cut and severe bruise on the arm of a 77-year-old man who was taking warfarin. Warfarin is a blood-thinning drug. One of its side-effects is severe bruising and bleeding if the patient injures themselves. This injury was due to a fall.

Release details: Model release available. Property release not required.

Keywords: 70s, 77, abnormal, accident, adult, arm, bleeding, blood, blood-thinning, bruise, bruised, bruising, caucasian, clinical, close-up, condition, cut, detail, disorder, drug, elderly, fall, forearm, healthcare, human, human body, injury, laceration, male, man, medical, medicine, old, patient, people, person, seventies, side-effect, skin, unhealthy, warfarin, white

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.